American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Orthogonal polynomials associated with invariant measures on Julia sets. Bull. Amer. Math. Soc. 7 (1982) 381-384. MR 663789.
Abstract, references, and article information   
View Article: PDF

[2] Charles A. Micchelli. A characterization of M. W. Wilson's criterion for nonnegative expansions of orthogonal polynomials . Proc. Amer. Math. Soc. 71 (1978) 69-72. MR 0481893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William F. Trench. Proof of a conjecture of Askey on orthogonal expansions with positive coefficients. Bull. Amer. Math. Soc. 81 (1975) 954-956. MR 0374798.
Abstract, references, and article information   
View Article: PDF

[4] D. B. Hunter. Some properties of orthogonal polynomials . Math. Comp. 29 (1975) 559-565. MR 0374792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. J. Price. Sparse subsets of orthonormal systems . Proc. Amer. Math. Soc. 35 (1972) 161-164. MR 0301439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. D. Tuan and David Elliott. Coefficients in series expansions for certain classes of functions . Math. Comp. 26 (1972) 213-232. MR 0301440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1